# SDR IXXA20240306009

- Difficulty date: March 2, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N233AZ
- Make and model: Boeing 767323
- Aircraft serial: 29430
- Aircraft time: 89,548 hours, 15,896 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Dirty
- Location: L1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE, L1 DOOR WILL NOT CLOSE WHEN USING OUTER HANDLE. AFTER CLEANING AND LUBING EXTERNAL HANDLE OF DOOR, OPERATIONAL TEST OF L1 DOOR PER B767 AIRCRAFT MAINTENANCE MANUAL 52-11-00 SATISFACTORY. NO FAULTS FOUND.
